# SDR DALA13002796307

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE ON BS 1000, BULKHEAD FUSELAGE SKIN ON REMOVE FASTENER HOLE AND FOUND CRACK TWO.  FUSELAGE BS 980 RT SIDE SKIN REPAIR CARRIED OUT IAW PRI 510085-14, AD REV 0 AND REV 1, DATED 16 JAN 2013.  PRI 510085-14AD, REV 0 AND REV 1 COMPARED AND COMPLIED WITH ER/A 510085-14AD.  REV ORIGINAL.
